Strong counterexamples to Borel hyperdeterminacy

Archive for Mathematical Logic 31 (3):215-220 (1992)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-23

Downloads
18 (#614,518)

6 months
7 (#101,877)

Historical graph of downloads
How can I increase my downloads?

References found in this work

A Question of Borel Hyperdeterminacy.Nigel J. Cutland - 1984 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 30 (19-24):313-316.
A Question of Borel Hyperdeterminacy.Nigel J. Cutland - 1984 - Mathematical Logic Quarterly 30 (19‐24):313-316.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Borel Structures and Borel Theories.Greg Hjorth & André Nies - 2011 - Journal of Symbolic Logic 76 (2):461 - 476.
A Question of Borel Hyperdeterminacy.Nigel J. Cutland - 1984 - Mathematical Logic Quarterly 30 (19‐24):313-316.
Borel Equivalence Relations Which Are Highly Unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.
Borel on the Questions Versus Borel on the Answers.Heike Mildenberger - 1999 - Mathematical Logic Quarterly 45 (1):127-133.
Martin’s Conjecture and Strong Ergodicity.Simon Thomas - 2009 - Archive for Mathematical Logic 48 (8):749-759.
Σ-Homogeneity of Borel Sets.Alexey Ostrovsky - 2011 - Archive for Mathematical Logic 50 (5-6):661-664.
The Γ-Borel Conjecture.Arnold W. Miller - 2005 - Archive for Mathematical Logic 44 (4):425-434.
Abortion: Strong's Counterexamples Fail.Ezio Di Nucci - 2009 - Journal of Medical Ethics 35 (5):304-305.
On Borel Equivalence Relations in Generalized Baire Space.Sy-David Friedman & Tapani Hyttinen - 2012 - Archive for Mathematical Logic 51 (3-4):299-304.
A Silver-Like Perfect Set Theorem with an Application to Borel Model Theory.Joël Combase - 2011 - Notre Dame Journal of Formal Logic 52 (4):415-429.
Continuous Versus Borel Reductions.Simon Thomas - 2009 - Archive for Mathematical Logic 48 (8):761-770.